Tìm kiếm theo cụm từ
Chi tiết
Tên Reachable sets bounding for generalized neural networks with interval time-varying delay and bounded disturbances
Lĩnh vực Toán học
Tác giả Mai Viết Thuận, Hieu Manh Tran, Hieu Trinh
Nhà xuất bản / Tạp chí Neural Computing and Applications 29(10) (2018) 783–794 Tập 10 Số 29 Năm 2018
Tóm tắt nội dung

This paper deals with the problem of finding outer bound of forwards reachable sets and interbound of backwards reachable sets of generalized neural network systems with interval nondifferentiable time-varying delay and bounded disturbances. Based on constructing a suitable Lyapunov–Krasovskii functional and utilizing some improved Jensen integral-based inequalities, two sufficient conditions are derived for the existence of: (1) the smallest possible outer bound of forwards reachable sets and (2) the largest possible interbound of backwards reachable sets. These conditions are delay dependent and in the form of matrix inequalities, which therefore can be efficiently solved by using existing convex algorithms. Three numerical examples with simulation results are provided to demonstrate the effectiveness of our results.